# SDR RAIA00501012

- Difficulty date: January 5, 2005
- Submitted: January 12, 2005
- Operation: Air carrier
- Aircraft: N566HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41084
- Aircraft time: 17,709 hours, 19,430 cycles
- System (JASC): 2731 · Elevator Tab Control System
- Part: Switch
- Condition: Out Of Adjust
- Location: Elevator Trim
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

5490- STL- CONFIG WARNING AT 68KTS.  MAINTENANCE ADJUSTED ELEVATOR TRIM SWITCH.
